# SDR U2RA201506210003

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 67,092 hours, 23,076 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R26105
- Condition: Empty
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 52-004-00-04, IT WAS NOTED THAT THE LT NR 2 MAIN ENTRANCE DOOR EMERGENCY POWER ASSIST RESERVOIR PRESSURE GAUGE READS EMPTY.  R & R POWER ASSIST RESERVOIR IAW AMM 52-11-30.
